Volume 9, Issue 4, November 2001, Pages 446 - 454
On a One-Phase Stefan Problem in Nonlinear Conduction
- S DE LILLO, M C SALVATORI
- Corresponding Author
- S DE LILLO
Available Online 9 December 2006.
- https://doi.org/10.2991/jnmp.2002.9.4.5How to use a DOI?
- A one phase Stefan problem in nonlinear conduction is considered. The problem is shown to admit a unique solution for small times. An exact solution is obtained which is a travelling front moving with constant speed.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - S DE LILLO AU - M C SALVATORI PY - 2006 DA - 2006/12 TI - On a One-Phase Stefan Problem in Nonlinear Conduction JO - Journal of Nonlinear Mathematical Physics SP - 446 EP - 454 VL - 9 IS - 4 SN - 1402-9251 UR - https://doi.org/10.2991/jnmp.2002.9.4.5 DO - https://doi.org/10.2991/jnmp.2002.9.4.5 ID - LILLO2006 ER -